# SDR ASAA2021120236777

- Difficulty date: December 2, 2021
- Submitted: December 4, 2021
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 54,274 hours, 15,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: M0DREF85440
- Condition: Inoperative
- Location: R1 Door Escape S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AFT RT ESCAPE SLIDE LT INOP. GROUNDED - YES. RELAMPED AFT RT ESCAPE SLIDE EMERGENCY EXIT LT, OPS CHECKS OK. REF B737-800 AMM 33-51-04.
